# SDR ASAA2019011827865

- Difficulty date: January 18, 2019
- Submitted: January 23, 2019
- Operation: Air carrier
- Aircraft: N566AS
- Make and model: Boeing 737890
- Aircraft serial: 35182
- Aircraft time: 46,020 hours, 13,781 cycles
- System (JASC): 2612 · Fire Detection
- Part: Unknown
- Condition: Malfunctioned
- Location: Fire Warning
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ENGINE B FIRE LOOP INOP. GROUNDED - YES. PERFORMED THE OPERATIONAL TEST. ALL TESTS PASSED. NO FAULTS NOTED. REF AMM 26-11-00-710-801.
